# SDR IPXA2015041688147

- Difficulty date: April 6, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545785
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD, FREIGHTER FLOOR PANEL 232XCF HAS EDGE DAMAGED FABRICATED NEW FLOOR PANEL 232XCF IAW SAMPLE IAW EO-B757-5320-9692-H.  MATERIAL A402H-48X144, BATCH 2664589.
